Results 1 to 16 of 16

Thread: Gh and Test.

  1. #1
    Levelor is offline New Member
    Join Date
    Nov 2013
    Posts
    15

    Gh and Test.

    So I'm on a regimen of Gh and Test (administered by medical fitness company) I'm on 5 Iu's of GH every other day. However after I take my injections of GH I get like a sinus headache and a feeling of like pins and needles on my tongue for a couple hours... Kinda like when your leg falls asleep. Taking it at 7am on empty stomach and not eating for a couple of hours after... My blood work is clean, no diabetes or liver probs. So I guess I'm asking if this is common place? Also having like a carpel tunnel pain in jaw but none in the wrists. Any enlightenment on this would be appreciated

  2. #2
    tdoe11's Avatar
    tdoe11 is offline Senior Member
    Join Date
    Nov 2011
    Posts
    1,288
    That sounds like you might be getting a peptide, not authentic growth? I am subbed, hopefully someone had a good answer. Never heard of those sides from gh. Hands and fingers from cts are normal, also joint pain comes and goes for me.

  3. #3
    Levelor is offline New Member
    Join Date
    Nov 2013
    Posts
    15
    Hmmmm, the company that I get them from handles nba players and entertainers from around the globe... So seems like if they aren't a trustworthy source idk who would be. I was just wondering if it was from the test and the gh being cycled together causing strange side affects.

  4. #4
    956Vette is online now AR-Elite Hall of Famer
    Join Date
    Mar 2003
    Location
    United States
    Posts
    10,236
    Blog Entries
    1
    Quote Originally Posted by Levelor View Post
    Hmmmm, the company that I get them from handles nba players and entertainers from around the globe... So seems like if they aren't a trustworthy source idk who would be. I was just wondering if it was from the test and the gh being cycled together causing strange side affects.
    The medical fitness company does sound fraudulent as 5iu HGH injections every other day is quite the dosage.... Synthetic testosterone therapy goes hand in hand with human growth hormone , I would not attribute side effects to the combination. I am unsure what peptide chemical tdoe11 thinks the side effects might sound like. How long have you been on the hgh administrations Levelor?

  5. #5
    Levelor is offline New Member
    Join Date
    Nov 2013
    Posts
    15
    Quote Originally Posted by 956Vette View Post
    The medical fitness company does sound fraudulent as 5iu HGH injections every other day is quite the dosage.... Synthetic testosterone therapy goes hand in hand with human growth hormone, I would not attribute side effects to the combination. I am unsure what peptide chemical tdoe11 thinks the side effects might sound like. How long have you been on the hgh administrations Levelor?
    It's been 8 weeks now.

  6. #6
    Big Teeside Lad is offline New Member
    Join Date
    May 2015
    Posts
    3
    How much was the GH n for how much?

  7. #7
    jjalison's Avatar
    jjalison is offline Junior Member
    Join Date
    Aug 2005
    Posts
    103
    Maybe consider a different source. If you are already paying the money then there are many Dr options.

  8. #8
    dep30's Avatar
    dep30 is offline Associate Member
    Join Date
    Jun 2012
    Location
    GA
    Posts
    297
    Quote Originally Posted by Big Teeside Lad View Post
    How much was the GH n for how much?
    No one is gonna answer Ur question more than likely

  9. #9
    Levelor is offline New Member
    Join Date
    Nov 2013
    Posts
    15
    I really don't want to go to a new place because I am losing fat and gaining muscle faster than I've ever seen before. The sides were just throwing me off. I'm currently taking GH every other day, Test, Clen and T4 and the weight is just melting off. I've dropping around 7 to 10 lbs a week. Scary but working.

  10. #10
    lovbyts's Avatar
    lovbyts is offline Knowledgeable Member
    Join Date
    Apr 2008
    Posts
    29,390
    I'm curious, how do you now they service actors and athletes? Have you seen any there? MOST companies that say that stuff it's all glitter. Yes they look nice and professional but that is just what it takes to suck in normal people who want to think they are shoulder to shoulder with the elite, even though they will never see one.

    Most actors and athletes do not go to some clinic and most dont even go to a doctor, the doctors go to them. I mean with all the media and people with camera phones anytime you see an actor or athlete they are being filmed and if they were to go into some clinic it would be noted.

    I'm not saying what they have isnt legit, maybe and hopefully or maybe it's something else like somatropin

  11. #11
    Levelor is offline New Member
    Join Date
    Nov 2013
    Posts
    15
    I was taken there by a buddy of mine that is and NBA player and was told by him that they serviced a lot of his team as well as actors etc... I really have no doubts of the validity of the company as they are in a $50+ million dollar facility and it's so expensive most of the regular public could never afford it. Like I said I am getting monster results but the sides scared me as they were odd. I go back in for my second round of blood test next week to make sure liver, kidney and patuitary gland etc are all functioning at safe levels.

  12. #12
    musclestack is offline Productive Member
    Join Date
    Mar 2005
    Posts
    2,093
    A bit off topic, OP, but 7-10 pounds per week? How much weight are you down now since you started 8 weeks ago? And what's your diet look like? Even if you're on a big calorie deficit, I wouldn't think you'd be losing too much muscle since you're also running Test, but 7-10 pounds a week over the course of 8 weeks is pretty crazy. Just lookin out for ya. Stay safe.

  13. #13
    carbo's Avatar
    carbo is offline Associate Member
    Join Date
    May 2010
    Posts
    460
    What kind of HGH is that?

  14. #14
    lovbyts's Avatar
    lovbyts is offline Knowledgeable Member
    Join Date
    Apr 2008
    Posts
    29,390
    Quote Originally Posted by Levelor View Post
    I was taken there by a buddy of mine that is and NBA player and was told by him that they serviced a lot of his team as well as actors etc... I really have no doubts of the validity of the company as they are in a $50+ million dollar facility and it's so expensive most of the regular public could never afford it. Like I said I am getting monster results but the sides scared me as they were odd. I go back in for my second round of blood test next week to make sure liver, kidney and patuitary gland etc are all functioning at safe levels.
    Good to hear. Consider yourself very lucky and personally if I was you I would not talk about the clinic to much or you will have a lot of people wanting to be your new best friend hoping to fi d out where it is.

    You night not want to respond to any PM's for a while. LoL

  15. #15
    Levelor is offline New Member
    Join Date
    Nov 2013
    Posts
    15
    Upped my clen to 80mcg a day and t4 up to 100 and I'm a jittery mess. Is this normal? I'm sweating and jittery all day

  16. #16
    lovbyts's Avatar
    lovbyts is offline Knowledgeable Member
    Join Date
    Apr 2008
    Posts
    29,390
    Yes and no, it's normal if you use to much. Back off the clen a bit until you are not jittery.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •